# SDR DALA2025031101888

- Difficulty date: March 10, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 63,743 hours, 45,686 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER SKIN PANEL FROM STA Y=657 TO Y=636 BTW L29L AND L29R, STA Y=588 L30 AT FWD CARGO COMPARTMENT. SUMMARY OF NRC 00183: CORROSION LEVEL 2. INNER SKIN PANEL FROM STA Y=657 TO Y=636 BTW L29L AND L29R, STA Y=588 L30 AT FWD CARGO COMPARTMENT WAS REPAIRED PER PRI 624284-14 REV 2 AND ER/A 624284-14 REV ORIGINAL SECTION I PERMANENT REPAIR. ASSOCIATED ER/A 14-624284 ADDED FOR AC 9514. (LP #0851040)
